Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test


AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:29 AM in Arthritis, Osteoarthritis
For two years I have been going to a bone spec. about my L5/Si joint and all he wanted to do was give me injections and meds then send me home never really getting to the bottom of why my body hurts all over in just about every moving joint I have. He did order a bone scan and tell me that I had arthritis in my back,shoulders,knees,feet, arms, and hands ,at this point he basically sent me home and said call when you run out of meds or need a shot. Maybe that should have been good enough ,but I wanted a name of my desease and if there is something I could do that doesn't just involve taking a pill.
So now the other half of my ongoing drama. I went to my regular dr. and the doctor say's that you are way to young to have these issues (39 yrs old) and he sends me to a rhuematologist. He looks at everything and says yes you have something going runs some more blood test puts me on prednisone 10mg 3x a day for a week,go down to 2x a day for a week, then to 1x a day until I go back,unless the pain comes back then you go back up to the next level. Okay I'm feeling good pain wise in just a few day's,then I start having stomach cramps from hell, headaches, and blood pressure at almost stroke level. Now I'm on blood pressure meds. I'm at a loss and depressed at the same time. Does any of this sound familar? Please help me I was so happy to almost be pain free and now I don't know. I've had BP trouble of and on. I have already been test for RA and that was neg. The new doctor has done a test for AS,I will find out when I go back in a few days about that.I'm on gabapentin300mg,prazole20mg,prednisone5mg,tramadol50mg,lisinopral10mg,vivelle dot


  • RangerRRanger on da rangePosts: 805
    hey kbishop,

    Too young for for these issues, no you are not. And putting you on prednisone and telling you "yes you got something going on?" IMO you need to pursue this further. I had symptoms of OA (osteoarthritis) in my early 20's.
    Finally thanks to an RN of my PCP she called and literally begged the office
    staff at my now present rheumatologist to please accept just one more patient. I'll never ever forget that, I only wish I could remember the nurse who
    went over and above for me, I can't ever thank her enough. My rheumy has been my advocate in directing me to the proper specialists and surgeons I need to see so I can continue a fairly active lifestyle.
    Do some research to try and get more opinions from other Dr's and rheumy's.
    I have severe OA throughout my body and I have never been on that many
    prescriptions at one time.
    Take care,
  • Thanks. I have only been to this last dr. once. I go back in about a week. I should find out the results of the other test that he did. It seems like they give one med then I have to take another medicine to counter act the one they gave me before. I'm praying we get answers soon.Thanks for being here. It's hard to explain how you feel to friends and family that don't understand how your feeling.
  • I'm wondering if some of what you experienced are side effects from the prednisone....it would be worth asking. If they are going to be using it for flare-ups in the future, it might not be the best option. When I've taken prednisone it has always upset my stomach, which is why you have to take it with food.

    I know how you feel about wanting an answer. I, like Ranger, have had arthritis symptoms for years, so you're NEVER too young for it; there are certain types of arthritis that start in children.

    I was finally diagnosed with spondyloarthritis and enthesitis, but it took years for me to find a doctor who took the TIME to explore all the signs and symptoms. I hope you don't have to wait too long to get an answer.

This discussion has been closed.
Sign In or Register to comment.